Pharmacy Questions? Ask a Pharmacist Online.
Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.
Thanks a lot for waiting. I am sorry to hear about your problem. I am going to address your primary concerns but later you can ask anything you want. There is absolutely nothing to worry. Capsule was supposed to break down in stomach as well. Yes the blood levels of the drug will be achieved a bit early but that will not cause any side effect. Just one time occurrence of this event has nothing to harm in your case. I reassure you and give you my words that you should just relax. I wish you good luck and that you get well soon. My goal is to provide you with excellent services but if you have received anything less, please ask anything you want. Your excellent Feedback is requested and will be appreciated. Regards